# SDR R61A201503300224

- Difficulty date: March 30, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 27,735 hours, 20,756 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FIXED T/E RIB 10 LT WING REQUIRES ALTERNATE MEANS OF REPAIR.  MX FIXED T/E RIB 10 LT WING REQUIRES ALTERNATE MEANS OF REPAIR, IAW SB 170-57-0047, ALSO ETD 2015-170-028796, REV H.  CONTINUATION CARD C1-C3 FOR DETAILS OF WORK.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
